# SDR A6WA2018032245703

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262154
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW BRAKE PRESSURE TRANSDUCER BRACKET CRACKED. REPLACED.
